# SDR IXXA0400106O

- Difficulty date: August 22, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,740 hours, 35,557 cycles
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 867,400 hours, 35,557 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF NR 1 GEN HAD NO FREQ AND LOW VOLT ON ENGINE DISCONNECTED GENERATOR. ON TAKE OFF TOWER WAS TOLD THAT NR 1 ENGINE HAD A TAIL PIPE FIRE. ENGINE SHUT DOWN, AIRCRAFT RETURNED TO BLOCKS AND TRIED TO ROTATE N1 FAN NO ROTATION, TRIED TO MOTOR ENGINE N2 INDICATION BUT NO N1 ROTATION, NO FIRE WARNING OR OTHER INDICATION IN COCKPIT. WORK IN PROGRESS AS ADDITIONAL INFORMATION IS AVAILABLE IT WILL BE PROVIDED.
